# SDR SBAA200800001

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N858FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0178
- Aircraft time: 9,098 hours, 8,671 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,032 hours, 6,169 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL119Q2RX
- Part serial: 4104XL
- Condition: Inoperative
- Location: Engine
- Part time: 789 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON A NORMAL SCHEDULED AM FLIGHT. AIRCRAFT WAS ON APPROACH ABOUT 8 MILES FROM AIRPORT WHEN GENERATOR FELL OFF LINE AND WOULD NOT RESET.  STANDBY POWER SYSTEM PICKED UP ELECTRICAL LOAD AS DESIGNED AND AIRCRAFT LANDED AT WITHOUT FURTHER INCIDENT.  STARTER/GENERATOR WAS REPLACED WITH OVERHAULED UNIT. OPERATIONAL TEST NORMAL.
